# SDR DHL2006785003

- Difficulty date: April 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS OVER MAIN ENTRY AND FLIGHT DECK DOOR INOP.  REMOVED AND REPLACED LIGHT BATTERIES OPS CK GOOD IAW MM 33-50-01 P/N MISC-062.
